# SDR USAA2011020290487

- Difficulty date: January 27, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CABIN FLOOR PANEL 272QF IS DELAMINATED BETWEEN FR78 TO FR80 & BETWEEN -Y450 TO -Y1447.  REPAIRED CABIN FLOOR PANEL 272QF IAW A330 SRM 53-42-12 & 53-02-00.
